|HIV meds and driving
Apr 18, 2008
Dear docs, I'm on HAART approximately for 2 years. I'm taking Videx,Epivir & Kaletra. The leaflet of one of them says it should not affect my ability to drive. The other says it's not known at this time. Sometimes when driving, I feel dizzy and not concentrated. Is there any new in this field? And is that a subject to worry about?
| Response from Dr. Henry
There should generally be no problems with driving when taking the regimen you mention. Certainly Kaletra can interact with many psychotropic drugs so one needs to be careful when taking many sedatives, anti-anxiety agents since there effect can b e magnified in some patients. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Diarrhea After Anal With Condom Worried I Have HIV
- Dizziness After Anal Sex Without Condom Does It Mean I Have HIV
- Flu Symptoms After Anal Sex Without Condom Does It Mean I Have HIV
- Loose Stool After Insertive Anal Sex With Condom What Are The Chances Of HIV
- Sore Throat After Drinking After Someone Worried I Have HIV
- Can Moles On Your Vagina Cause Cervical Cancer?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.